# SDR TIMA20151015006

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- Aircraft time: 32,726 hours, 46,254 cycles
- Engine: Pwa PT6A27
- Engine time: 39,870 hours, 45,035 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gear Set
- Part number: 90207801A
- Condition: Stripped
- Location: Lt Engine
- Component: Fuel Pump, Sundstrandem
- Component part number: 02532310103
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CLIMB AT APPROX 9000 FT, THE LT ENG SUDDENLY LOST ALL POWER.  ACFT RETURNED TO DEPARTURE LOCATION & LANDED WITHOUT INCIDENT.  INSPECTION REVEALED THE LT ENG HIGH PRESS FUEL PUMP GEAR SET SPLINE WAS STRIPPED RESULTING IN FUEL PUMP FAILURE.
